# SDR UALA2010012600314

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 65,835 hours, 24,997 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Faulty
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE LIGHT INOPERATIVE.  REPLACED FWD PROX SENSORS 10224, OPS CK GOOD.
